|Mar 04 2009|
March 4, 2009...No overt signs of chemo side effects except for a fever. I am only a degree over norm so I am not going to panic. Will call clinic if it persists. I have talked toothers who are getting chemo and I have read everything I can about the side effect of losing my hair. I don't know why this is bothering me so much, but boy it is. Everyone, including the sites on chemo side effects says do not wait for the trauma of losing clumps of hair. Shave it now. So guess what I did today??? Yep, I shaved my head. Boy am I an ugly bald woman!! lololol I hope you all know that those who are faint of heart may not want to tune in tomorrow or for a few days. Why you ask? Because I am going to include pictures of me with my real hair, one of the bald me, and one with my new wig which I and my daughter are going to buy tomorrow. Yep I'm gonna share it all with you guys...lololol
CANCER CHRONICLES PART 4
CANCER CHRONICLES PART 3 1/2
CANCER CHRONICLES PART 3
Cancer Cronicles Part 2
MY DIAGNOSIS MAKE MY CUP RUNNETH ...
Why Such Strength in a Belief That is Unbelievable...
OH MY HEAD!!!!!
Members who read this post also read: